# SDR VNAA0202004

- Difficulty date: February 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,183 hours, 15,342 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN ANGLE OF ATTACK FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW CLEARED THE RUNWAY AND THE INDICATION CLEARED BY ITSELF.  THERE WERE WINDY CONDITIONS AT THIS TIME.  FLIGHT 4059 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4059 DEPARTED WITH NO FURTHER INCIDENTS.
